# SDR C77A201502280012

- Difficulty date: February 28, 2015
- Submitted: March 1, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 1700566202
- Condition: Gouged
- Location: Fuselage
- Part time: 21,038 hours, 12,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FUSELAGE FLOOR SILL HAS GOUGE AT X= FRAME 19, Y=STRINGER 16L.  R & R FLOOR SILL 170-05662-001-001 IAW SRM 51-41-02, WO 1468092 1G1 & EO E175-5300-101 REV IR WO 1834324.
